# SDR RAIA00412008

- Difficulty date: December 7, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 17,397 hours, 19,532 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Condition: Lack Of Lube
- Location: Anti Ice System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CRW - AUTO AND MANUAL ICE PROTECTION SYSTEM FAULT, CCT2 LIGHT NOT GOING OUT.  MAINTENANCE LUBED EJECTOR VALVE, RAN ENGINES AND PERFORMED DE-ICE TEST.
